# SDR CALA2017122404592

- Difficulty date: December 24, 2017
- Submitted: December 25, 2017
- Operation: Air carrier
- Aircraft: N488UA
- Make and model: Airbus A320-232
- Aircraft serial: 1680
- Aircraft time: 51,257 hours, 22,310 cycles
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DOOR AFT EMERGENCY EXIT ECAM DISPLAYED. ADJUSTED THE TARGET ON COVER FLAP. VERIFIED DOOR IN ARMED POSITION. ALL INDICATIONS NORMAL
